MathSciNet Relay Station
MathSciNet bibliographic data
MR774483 58C25
Cragnolini, P.; Milani, A. Topologies of deformations. (Italian) Boll. Un. Mat. Ital. B (6) 3 (1984), no. 3, 883–893.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement